BibTeX record journals/mst/Seierstad69

download as .bib file

@article{DBLP:journals/mst/Seierstad69,
  author    = {Atle Seierstad},
  title     = {On Closedness under Switching in Banach Space},
  journal   = {Mathematical Systems Theory},
  volume    = {3},
  number    = {2},
  pages     = {97--101},
  year      = {1969},
  url       = {http://dx.doi.org/10.1007/BF01746514},
  doi       = {10.1007/BF01746514},
  timestamp = {Fri, 03 Jun 2011 16:02:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/Seierstad69},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}